# SDR SWIA2019111846767

- Difficulty date: November 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 41,638 hours, 38,273 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE & NOSE DOOR OPEN RED WARNING MESSAGE AFTER CALL FOR GEAR UP. 3 SECONDS LATER, MESSAGE EXTINGUISHED WITH NO FURTHER INCIDENT.  FLIGHT 4223    CLOSED  DEFERRED LANDING GEAR RETRACTION SYSTEM. MX ACTION COMPLIED WITH AND PLACARDS INSTALLED. CAT 2 NOT AUTHORIZED.
